# SDR SWAA2022021546907

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 17,002 hours, 7,458 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B AFT FLAP I/B CORNER IS DELAMINATED FROM I/B EDGE TO 9' O/B OF I/B EDGE AND FROM T/E TO 101/2' FWD OT T/E / ACCOMPLISHED TIME LIMETED REPAIR PER REPAIR-57EA-05340; WILL BE TRACKED PER INSP-57EA-05341 FINAL REPAIR TO BE ACCOMPLISHED PER EA REPAIR-57EA-05342 FLAP P/N 113A3700-26 SN 51307-06AMT 104775INSP 49017
